# SDR RYN2008F00014

- Difficulty date: October 1, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N929RD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IDG FAILED NO FREQUENCY OR VOLT.  REPLACED IDG IAW AMM 24-11-1. CHECKED GOOD. (K)
